# SDR DXTA2011120204812

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N881QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0050
- Aircraft time: 1,817 hours, 1,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LT MAIN GEAR WOULD NOT LOCK IN THE UP POSITION. OTHER GEAR LOCKED UP NORMALLY BUT THE LT HAD A RED UNSAFE INDICATION.  CYCLED LANDING GEAR 15 TIMES WITH NO DEFECTS OR ABNORMAL INDICATIONS NOTED MM 32-30-01.
